# SDR 2001FA0000519

- Difficulty date: October 31, 2001
- Submitted: November 19, 2001
- Operation: General aviation
- Aircraft: N145Z
- Make and model: Beech 58P
- Aircraft serial: TJ289
- Engine: Cont TSIO520*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1024400291
- Condition: Cracked
- Location: Fuselage
- Part time: 7,165 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE INCH LONG CRACK IN AFT UPPER FUSELAGE SKIN AT BASE OF VERTICAL FIN.  CRACK STARTS AT LEFT FORWARD STABILIZER SPAR EXTENSION CUTOUT AND EXTENDS UPWARD.  SUSPECT LACK OF PROPER RADIUS IN CORNER OF CUTOUT CREATED A STRESS RISER WHICH CAUSED THE SKIN TO CRACK DURING NORMAL FLEXING OF AFT FUSELAGE.
